# SDR ASAA2024052851404

- Difficulty date: May 28, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5323132220003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD CORROSION FR 26+10 +28Y GROUNDED - YES. REMOVED CORROSION AND FOUND OUT OF LIMITS IAW A320 SRM 53-21-29-283-001. REMOVED AND REPLACED THRESHOLD P/N D5323132220003 P.O. #1095256.2. IAW A320 SRM 51-42-11 AND AIRBUS DWG D53231761 ISSUE F. REMOVED AND REINSTALLED 4EA ATTACH FITTINGS FOR F.O.M IAW A320 SRM 51-42-11.
